b.chrissie@yahoo.com

Bed Wetting...really Xyrem? :(

4 posts in this topic

Has anyone had the awesome bed wetting side effect happen with Xyrem? It happened once and the nurse said usually it is a one-time thing, so I kept going. A week later, yesterday was the first time I woke up on my own for my second dose AND before my wake-up alarm, which was really exciting for me. Last night...it happened again. The nurse’s line says they suggest talking to the doc about going to a lower dose. But this dose has been the most successful for me, except for the whole incontinence thing. Any feedback? Has anyone encountered this and changed doses with success? I am at the end of my rope here. I am looking for a new doc, because mine kinda sucks, so I don't know what to do for the next two weeks until I can get in to see the new doc. Please HELP :(  :angry:

Share this post


Link to post
Share on other sites

I know this is going to sound gross, but there are adult female diapers you can buy, and that way you can stay on the same dose.  I'm starting Xyrem too and I bought mine ... male version of course.

Share this post


Link to post
Share on other sites

Oh man, I don't know how I feel about that. I am just exhausted from this whole process. It is an option though, thank you for the idea.

Share this post


Link to post
Share on other sites

I'm not looking forward to that.  I think the not eating for 3 hours before bed will be worse for me.  I eat all the time.  I wake up in the middle of the night to eat.  

 

I tried Nuvigil but I thought my eyes were going to pop out of my head.  Maybe the Xyrem will help (and keep my eyes in place.  lol).

 

Good luck!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now